# SDR CALA2017072802418

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 54,013 hours, 17,877 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FELL OFF DOOR 2L . INSTALLED SERVICEABLE EMERGENCY EXIT LENS.
